# SDR G73A200358G01

- Difficulty date: August 17, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N58GL
- Make and model: Lear 35A
- Aircraft serial: 599
- Aircraft time: 7,319 hours, 5,221 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

CREW EXPERIENCED FIRE WARNING ON RT ENGINE DURING APPROACH.  BOTH FIRE BOTTLES FIRED; ENGINE WAS SHUT DOWN WITHOUT CHANGE OF FIRE-WARNING INDICATION.  LANDED, WITHOUT INCIDENT.  NO EVIDENCE OF ACTUAL FIRE FOUND.  AIRCRAFT FLOWN ON SPECIAL FLIGHT PERMIT; FALSE FIRE-WARNING COULD NOT BE DUPLICATED.
